Alert archive / Georgia / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 289, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 17, 2009, 12:29 PM EDT for Telfair County, Georgia. It was in force for 46 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 17, 2009, 12:29 PM EDT (16:29 UTC)
- Expired
- May 17, 2009, 1:15 PM EDT
- In force
- 46 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
County Telfair County, GA
The radar
The Robins AFB radar (KJGX), 90 km from the middle of the area, began a volume at 16:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 17, 12:43 PM EDT | TSTM WND DMG | 1 Wsw Workmore, GA | AT LEAST FIVE TREES DOWN...SOME ON FENCES. |
| May 17, 12:43 PM EDT | HAIL 1.75 | 1 Wsw Workmore, GA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 4.5 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1194 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 682 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 171629
SVRFFC
GAC271-171715-
/O.NEW.KFFC.SV.W.0289.090517T1629Z-090517T1715Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1229 PM EDT SUN MAY 17 2009
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
TELFAIR COUNTY IN CENTRAL GEORGIA
* UNTIL 115 PM EDT
* AT 1228 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED 12 MILES
SOUTHWEST OF HELENA...MOVING EAST AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MCRAE
AND SCOTLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3185 8318 3187 8318 3189 8319 3191 8319
3207 8300 3209 8289 3205 8281 3203 8278
3188 8271 3187 8274 3184 8276
TIME...MOT...LOC 1629Z 264DEG 12KT 3194 8302
$$3 follow-up statements
000
WWUS52 KFFC 171642
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1242 PM EDT SUN MAY 17 2009
GAC271-171715-
/O.CON.KFFC.SV.W.0289.000000T0000Z-090517T1715Z/
TELFAIR GA-
1242 PM EDT SUN MAY 17 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM EDT
FOR TELFAIR COUNTY...
AT 1240 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
WORKMORE...AND MOVING EAST AT 15 MPH.
THIS STORM WILL MOVE ACROSS THE CENTRAL AND EASTERN PARTS OF TELFAIR
COUNTY THROUGH 115 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3185 8318 3187 8318 3189 8319 3191 8319
3207 8300 3209 8289 3205 8281 3203 8278
3188 8271 3187 8274 3184 8276
TIME...MOT...LOC 1641Z 266DEG 13KT 3193 8296
$$000
WWUS52 KFFC 171705
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
105 PM EDT SUN MAY 17 2009
GAC271-171715-
/O.CON.KFFC.SV.W.0289.000000T0000Z-090517T1715Z/
TELFAIR GA-
105 PM EDT SUN MAY 17 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM EDT
FOR TELFAIR COUNTY...
AT 103 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
WORKMORE...AND MOVING EAST AT 15 MPH.
THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF EAST CENTRAL TELFAIR COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS CONTINUES TO BE A DANGEROUS STORM. IF YOU ARE IN ITS
PATH...PREPARE FOR HEAVY RAIN...STRONG WINDS...LARGE HAIL...AND
DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A
SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3185 8318 3187 8318 3189 8319 3191 8319
3207 8300 3209 8289 3205 8281 3203 8278
3188 8271 3187 8274 3184 8276
TIME...MOT...LOC 1703Z 266DEG 13KT 3194 8287
$$000
WWUS52 KFFC 171715
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
115 PM EDT SUN MAY 17 2009
GAC271-171724-
/O.EXP.KFFC.SV.W.0289.000000T0000Z-090517T1715Z/
TELFAIR GA-
115 PM EDT SUN MAY 17 2009
...THE SEVERE THUNDERSTORM WARNING FOR TELFAIR COUNTY WILL BE
ALLOWED TO EXPIRE AT 115 PM EDT...
AT 114 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A STRONG THUNDERSTORM...NOW JUST BELOW SEVERE LIMITS...
CAPABLE OF PRODUCING PEA SIZE HAIL...AND WIND GUSTS TO 45 MPH. THIS
STORM WAS LOCATED ABOUT 7 MILES EAST OF WORKMORE...AND MOVING EAST
AT 10 MPH.
IF YOU ARE IN ITS PATH...MOVE TO A SAFE SHELTER AND STAY AWAY FROM
WINDOWS.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3185 8318 3187 8318 3189 8319 3191 8319
3207 8300 3209 8289 3205 8281 3203 8278
3188 8271 3187 8274 3184 8276
TIME...MOT...LOC 1714Z 269DEG 10KT 3194 8282
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 17, 5:00 AM EDT, 7 hours 29 minutes earlier.
Area forecast discussion, May 17, 5:00 AM EDT, 7 hours 29 minutes before
AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 500 AM EDT SUN MAY 17 2009 .SHORT TERM /TODAY THROUGH TUESDAY/... COLD FRONT NEAR A TYS TO BHM LINE EARLY THIS MORNING...STILL PROGGD TO PUSH INTO/ACROSS NORTH GEORGIA AND BE NEAR AN ATL-AHN LINE BY MID MORNING...THEN PUSH INTO CENTRAL GEORGIA THIS AFTERNOON AS A WEAK WAVE DEVELOPS AND MOVES NORTHEASTWARD ALONG IT. MODELS SHOW BOUNDARY DRIFTING INTO SOUTH GEORGIA THIS EVENING...THEN MEANDERING SOMEWHERE NEAR THE GA/FL BORDER INTO MONDAY AS HIGH PRESSURE BUILDS SOUTHEAST FROM THE GREAT LAKES REGION...BRINGING DRIER AND COOLER AIR ESPECIALLY TO NORTH GEORGIA. FOCUS FOR SHOWERS AND THUNDERSTORMS WILL BE ACROSS CENTRAL AND SOUTH GEORGIA TODAY AS THE FRONT MOVES ACROSS THAT AREA AND PLAN TO SHOW HIGHEST POPS THERE TODAY INTO TONIGHT. PRECIP CHANCES CONFINED TO MAINLY EXTREME SOUTHEAST COUNTIES MONDAY WITH BOUNDARY NEAR THE GA/FL BORDER. THINK ANY THREAT OF STRONG TO SEVERE STORMS WILL BE OVER THE SOUTHERN HALF OF GEORGIA TODAY WHERE MODEL CAPES IN THE 1000 TO 1500 RANGE AND SPC PUTTING ITS 5% PROBABILITY OF LARGE HAIL AND DAMAGING WINDS. .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... MODELS CONTINUE TO SHOW A LOW PRESSURE SYSTEM DEVELOPING ACROSS THE SOUTHEAST GULF OF MEXICO TUESDAY/WEDNESDAY TIME FRAME...AND DRIFTING SLOWLY NORTHWARD TOWARD THE FLORIDA PANHANDLE BY THE END OF THE WEEK. ALL MODELS NOW ON BOARD WITH DEEPER MOISTURE ASSOCIATED WITH THIS FEATURE SPREADING NORTHWARD AND AFFECTING MUCH OF OUR CWA BY THURSDAY/FRIDAY. WILL FOLLOW THIS TREND WITH LOW POPS MAINLY OVER CENTRAL GEORGIA WEDNESDAY...BUT THEN CHANCE TO GOOD CHANCE POPS FOR MUCH OF THE AREA THURSDAY INTO SATURDAY. && .AVIATION...UPDATE... LOW CONFIDENCE FORECAST AS CEILINGS WILL BE A CRAP SHOOT POTENTIALLY RANGING FROM 500 TO 10,000 FEET. WILL NEED TO BE CONCERNED WITH SOME POTENTIAL FOR IFR CEILINGS FOR A WHILE THIS MORNING AND THEN MVFR TO LOWER VFR CEILINGS. PRECIP POTENTIAL WILL INCREASE TODAY FROM APPROACHING UPPER TROUGH. ANY VSBY RESTRICTIONS SHOULD BE MAINLY ASSOCIATED WITH SHOWER ACTIVITY. BEST CHANCE FOR T-STORMS WILL BE ACROSS THE CSG AND MCN TAFS AS SURFACE FRONT MOVES TO CENTRAL GA. SURFACE WINDS BECOMING NORTH TO NORTHEAST DURING DAY AND INCREASING 10-15 KTS. BDL && .PRELIMINARY POINT TEMPS/POPS... ATHENS 70 47 69 44 75 / 60 40 0 0 0 ATLANTA 69 48 68 47 73 / 60 20 0 0 0 BLAIRSVILLE 64 45 68 39 73 / 60 20 0 0 0 CARTERSVILLE 68 45 72 43 76 / 60 20 0 0 0 COLUMBUS 75 53 71 49 76 / 60 40 10 0 0 GAINESVILLE 67 47 70 47 72 / 60 20 0 0 0 MACON 77 54 70 46 75 / 60 50 20 0 0 ROME 70 46 73 43 79 / 40 10 0 0 0 PEACHTREE CITY 70 49 69 40 74 / 60 20 0 0 0 VIDALIA 81 55 70 49 74 / 60 60 40 20 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 49
Hazardous weather outlook, May 17, 5:00 AM EDT, 7 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 500 AM EDT SUN MAY 17 2009 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-180900- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 500 AM EDT SUN MAY 17 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT. ISOLATED SEVERE THUNDERSTORMS EXPECTED ACROSS PARTS OF CENTRAL GEORGIA TODAY AND POSSIBLY EARLY THIS EVENING. .SYNOPSIS... A SLOW MOVING COLD FRONT WILL MOVE ACROSS CENTRAL GEORGIA THIS AFTERNOON AND MOVE SOUTH OF THE AREA BY EARLY EVENING. AN UPPER LEVEL TROUGH WILL MOVE ACROSS THE AREA LATE TODAY AND TONIGHT. STRONG HIGH PRESSURE WILL MOVE TO THE OHIO VALLEY THROUGH MONDAY MORNING. .PRIMARY HAZARDS... THE PRIMARY HAZARD FROM ANY SEVERE THUNDERSTORMS WILL BE STRONG GUSTY WINDS AND POSSIBLY HAIL. LIGHTNING AND HEAVY RAIN CAN ALSO BE EXPECTED. THE MOST LIKELY AREA FOR SEVERE THUNDERSTORMS WILL BE THE AREA GENERALLY EAST AND SOUTH OF MACON TODAY. ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE FROM ATLANTA AND ATHENS SOUTH. .DISCUSSION... A MOIST AIRMASS WILL CONTINUE OVER THE AREA. THE AIRMASS SOUTH OF THE FRONT WILL BECOME INCREASINGLY UNSTABLE WITH CAPES OF 1500 TO 2000 AND LIFTED INDICES AROUND MINUS 5. THE INSTABILITY COMBINED WITH THE APPROACH OF A FRONT AND UPPER LEVEL TROUGH WILL ALLOW FOR ISOLATED STORMS TO BECOME SEVERE. THE LACK OF VERTICAL WIND SHEAR WILL BE AN INHIBITING FACTOR FOR MANY STORMS BECOMING SEVERE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED MONDAY THROUGH WEDNESDAY. THERE WILL BE A CHANCE OF THUNDERSTORMS ACROSS THE AREA THURSDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... DUE TO THE ISOLATED NATURE OF ANY SEVERE WEATHER TODAY...SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. BDL
In the hours before
Special weather statement, May 17, 11:17 AM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1117 AM EDT SUN MAY 17 2009 GAZ107>109-171600- 1117 AM EDT SUN MAY 17 2009 ...SIGNIFICANT WEATHER ALERT FOR SMALL HAIL AND 35 MPH WINDS IN WILCOX...PULASKI AND DODGE COUNTIES UNTIL 12 PM EDT... AT 1115 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS THAT STRETCHED FROM NEAR OCMULGEE BANKS TO NEAR ROCHELLE...AND MOVING EAST AT 15 MPH. WIND GUSTS OF 35 MPH...PEA SIZE HAIL AND BRIEF HEAVY RAIN ARE POSSIBLE AS THESE STORMS MOVE ACROSS PORTIONS OF WILCOX...PULASKI AND DODGE COUNTIES THROUGH 12 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE ROCHELLE...WALLACE...CEDAR CREEK...OCMULGEE BANKS...ANTIOCH CHURCH...GODWINSVILLE...RHINE... CHAUNCEY... EASTMAN...BROWNING...UNION ...FIVE POINTS AND ABBEVILLE.
Special weather statement, May 17, 11:48 AM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1148 AM EDT SUN MAY 17 2009 GAZ097-171645- 1148 AM EDT SUN MAY 17 2009 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 35 MPH WINDS IN LAURENS COUNTY UNTIL 1245 PM EDT... AT 1147 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM ABOUT 5 MILES SOUTHEAST OF CADWELL...AND MOVING NORTHEAST AT 15 MPH. PEA SIZE HAIL...BRIEF HEAVY RAIN AND WIND GUSTS OF 35 MPH ARE LIKELY AS THIS STORM MOVES ACROSS LAURENS COUNTY THROUGH 1245 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE CADWELL...RENTZ...CEDAR GROVE AND LOWERY.
Special weather statement, May 17, 11:50 AM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1150 AM EDT SUN MAY 17 2009 GAZ110-171645- 1150 AM EDT SUN MAY 17 2009 ...SIGNIFICANT WEATHER ALERT FOR SMALL HAIL AND 35 MPH WINDS IN TELFAIR COUNTY UNTIL 1245 PM EDT... AT 1150 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR TEMPERANCE...AND MOVING EAST AT 15 MPH. PEA SIZED HAIL...BRIEF HEAVY RAIN AND WIND GUSTS OF 35 MPH ARE LIKELY AS THIS STORM MOVES ACROSS TELFAIR COUNTY THROUGH 1245 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE TEMPERANCE...WORKMORE...HELENA AND MCRAE.
Special weather statement, May 17, 12:22 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1222 PM EDT SUN MAY 17 2009 GAZ108-171700- 1222 PM EDT SUN MAY 17 2009 ...SIGNIFICANT WEATHER ALERT FOR SMALL HAIL AND 35 MPH WINDS IN WILCOX COUNTY UNTIL 100 PM EDT... AT 1221 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER BROWNING...AND MOVING EAST AT 10 MPH. PEA SIZED HAIL...HEAVY RAIN AND WIND GUSTS OF 35 MPH ARE LIKELY AS THIS STORM MOVES ACROSS SOUTHEAST WILCOX COUNTY THROUGH 100 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE ANTIOCH CHURCH AND BROWNING.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 17, 6:46 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens | 44 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.